# SDR SIMA2873

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- Aircraft time: 22,027 hours, 20,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18370
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 9750 - SEVERAL EMERGENCY LIGHTS IN THE AFT SECTION OF CABIN ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 24LN IAW SAAB MM 33-50-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
